# SDR GTIA2024111938528

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 46,310 hours, 21,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL IN FLIGHT DECENT 10000-PERFORMED PACK PACK BURN OUT PER TSM 05-50-00. NO DEFECTS NOTED. A/C OK FOR SERVICE. MOC 77744 NOTIFIED
